I have Seizures and delusions related to my Autism. This is a related link on autism use of ritalin and psychosis.
“Using high doses of methylphenidate has been reported to cause serious complications, such as psychosis, seizure, liver damage, and cardiovascular side effects. Previous studies have suggested that psychotic symptoms may be found following methylphenidate consumption in patients with ADHD.” Google
When I was a kid? My weight got down much too low while using Ritalin. This was possibly how my disorder began. There were also multiple other near death moments growing up related to my autism.
I need this tool to cope with delusions, grieving and accepting health issues. When it is taken away? I feel lost, confused & disengaged. I have studied Green Party of Canada ethics in order to guarantee my right to practice this Indigenous faith.
Intention: With this Blog I am permanently declaring myself a Wiccan. Guaranteeing my right to practice wherever I go and whoever I am with.